Journal of Symbolic Logic

Review: W. Pohlers, Ordinals Connected with Formal Theories for Transfinitely Iterated Inductive Definitions

Kurt Schutte

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 878.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741354

JSTOR
links.jstor.org

Citation

Schutte, Kurt. Review: W. Pohlers, Ordinals Connected with Formal Theories for Transfinitely Iterated Inductive Definitions. J. Symbolic Logic 48 (1983), no. 3, 878. https://projecteuclid.org/euclid.jsl/1183741354


Export citation